Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hill's equations with half-periodic coefficients


Author: Harry Hochstadt
Journal: Proc. Amer. Math. Soc. 19 (1968), 483-486
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9939-1968-0224892-6
MathSciNet review: 0224892
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Hochstadt, Special functions of mathematical physics, Holt, Rinehart & Winston, New York, 1961. MR 0153137 (27:3106)
  • [2] W. Magnus and S. Winkler, Hill's equation, Interscience, New York, 1966. MR 0197830 (33:5991)
  • [3] H. Hochstadt, Instability intervals of Hill's equation, Comm. Pure Appl. Math. 17 (1964), 251-255. MR 0159092 (28:2310)
  • [4] J. Meixner and F. W. Schaefke, Mathieusche Funktionen und Sphaeroidfunktionen mit Anwendungen auf physikalische und technische Probleme, Grundlehren der Mathematischen Wissenschaften, Band 71, Springer Verlag, Berlin, 1954. MR 0066500 (16:586g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224892-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society